hrcak mascot   Srce   HID

Pregledni rad

SELECTIVE SEROTONIN REUPTAKE INHIBITORS-INDUCED DELIRIUM: A CASE REVIEW

Aleš Kogoj ; Department of Geriatric Psychiatry, University Psychiatric Hospital, Ljubljana, Slovenia

Puni tekst: engleski, pdf (89 KB) str. 0-280 preuzimanja: 287* citiraj
APA 6th Edition
Kogoj, A. (2014). SELECTIVE SEROTONIN REUPTAKE INHIBITORS-INDUCED DELIRIUM: A CASE REVIEW. Psychiatria Danubina, 26 (3), 0-280. Preuzeto s https://hrcak.srce.hr/162203
MLA 8th Edition
Kogoj, Aleš. "SELECTIVE SEROTONIN REUPTAKE INHIBITORS-INDUCED DELIRIUM: A CASE REVIEW." Psychiatria Danubina, vol. 26, br. 3, 2014, str. 0-280. https://hrcak.srce.hr/162203. Citirano 06.08.2020.
Chicago 17th Edition
Kogoj, Aleš. "SELECTIVE SEROTONIN REUPTAKE INHIBITORS-INDUCED DELIRIUM: A CASE REVIEW." Psychiatria Danubina 26, br. 3 (2014): 0-280. https://hrcak.srce.hr/162203
Harvard
Kogoj, A. (2014). 'SELECTIVE SEROTONIN REUPTAKE INHIBITORS-INDUCED DELIRIUM: A CASE REVIEW', Psychiatria Danubina, 26(3), str. 0-280. Preuzeto s: https://hrcak.srce.hr/162203 (Datum pristupa: 06.08.2020.)
Vancouver
Kogoj A. SELECTIVE SEROTONIN REUPTAKE INHIBITORS-INDUCED DELIRIUM: A CASE REVIEW. Psychiatria Danubina [Internet]. 2014 [pristupljeno 06.08.2020.];26(3):0-280. Dostupno na: https://hrcak.srce.hr/162203
IEEE
A. Kogoj, "SELECTIVE SEROTONIN REUPTAKE INHIBITORS-INDUCED DELIRIUM: A CASE REVIEW", Psychiatria Danubina, vol.26, br. 3, str. 0-280, 2014. [Online]. Dostupno na: https://hrcak.srce.hr/162203. [Citirano: 06.08.2020.]

Sažetak
Background: Many commonly used medications are associated with causing delirium, especially those with notable direct
effects on the brain. Selective serotonin reuptake inhibitors (SSRIs) are probably the most often prescribed antidepressants and are
known for their favourable side-effect profile.
Methods: Medline and Toxline databases were searched for case reports of delirium caused by SSRIs. Twelve cases were
reviewed in addition to our case of escitalopram-induced delirium in old age.
Results: Only five cases of delirium due to SSRIs as the main or most probable etiologic factor were published in the last two
decades. In two cases SSRI seems a possible additional cause of delirium in combination with other psychotropic medication.
Conclusions: Although SSRIs are considered safe, they can still cause delirium in an ageing patient even when SSRI was
previously used without considerable side effects.

Ključne riječi
SSRI - serotonin agents – delirium - adverse effects

Hrčak ID: 162203

URI
https://hrcak.srce.hr/162203

Posjeta: 359 *